# SDR 95ZZZX6248

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1812C
- Make and model: Cndair CL6013A
- Aircraft serial: 5010
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6009300082
- Condition: Failed
- Location: Rt Otbd Flap
- Part time: 3,740 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 32 DEGREES.  FOUND RT OUTBOARD FLAP INBOARD ACTUATOR AT FAULT.  REPLACED ACTUATOR IAW MM 27-50-16 AND MM 27-50-00.  OPS CHECK NORMAL.
